# SDR JJBA20140930001

- Difficulty date: September 30, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Dhav DHC8311
- Aircraft serial: 553
- Aircraft time: 27,829 hours, 30,620 cycles
- Engine: Pwa PW123
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NUMBER 2 ENG WENT TO ZERO PERCENT TORQUE.  R & R FUEL CONTROL & FUEL PUMP.  RIG & LEAK CHECKED GOOD.  PERFORMED MFC POWER RUNS & ALL READINGS WITHIN LIMITS.
